# SDR WX0A2021042873689

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N280NV
- Make and model: Airbus A320-214
- Aircraft serial: 5320
- Aircraft time: 27,156 hours, 19,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 857270
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF EMERGENCY LIGHTS SHOWED CLASS 1 BAT / EPSU (12WL) EMER R / REMOVED AND REPLACED BATTERY IAW AMM 33-51-38 PB 401. OPS CHECK GOOD"
